# SDR SWIA201023511

- Difficulty date: January 16, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 29,858 hours, 38,991 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD DIFFICULT TO OPEN AND CLOSE.  (FLT 7772)  LUBRICATED DOOR HANDLE LINKAGE.
